Alert archive / California / Wind Advisories in 2022

Wind Advisory 2, NWS Sacramento, CA

January 20, 2022

NWS Sacramento, CA issued this wind advisory at Jan 20, 2022, 1:26 PM PST. It took effect at Jan 21, 2022, 7:00 AM PST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2022, 1:26 PM PST (21:26 UTC)
In effect from
Jan 21, 2022, 7:00 AM PST
Expired
Jan 22, 2022, 7:00 AM PST
In force
24 hr
Issued by
NWS Sacramento, CA

The text

As transmitted.

926 
WWUS76 KSTO 202126
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
126 PM PST Thu Jan 20 2022

...Strong north to east winds Friday through Saturday...

.North to east winds will increase across interior Northern
California Friday morning. The strongest winds will be in the
Northern Sierra and western Plumas County mountains Friday 
afternoon through Saturday morning, with damaging gusts up to 50 
to 70+ mph possible. For the Valley, the strongest winds will be 
concentrated in the western portion of the Sacramento and northern
San Joaquin Valleys, especially near the Delta region and 
extending into the Sacramento and Stockton metro areas, through
Friday evening. The main impacts will be in the mountains. 
Residents and those with outdoor recreation plans should be 
prepared for downed trees and tree limbs, local power outages, and
difficult driving conditions.

CAZ068-069-211400-
/O.NEW.KSTO.WI.Y.0002.220121T1500Z-220122T2000Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
126 PM PST Thu Jan 20 2022

...WIND ADVISORY IN EFFECT FROM 7 AM FRIDAY TO NOON PST
SATURDAY...

* WHAT...Northeast winds 30 to 40 mph with gusts up to 50 to 70 
  mph expected.

* WHERE...Western Plumas County/Lassen Park and West Slope 
  Northern Sierra Nevada Counties.

* WHEN...From 7 AM Friday to noon PST Saturday.

* IMPACTS...Strong winds could blow around unsecured objects. Tree
  limbs and weakened treas could be blown down and power outages
  are possible. Travel could be difficult, especially for high 
  profile vehicles.

* ADDITIONAL DETAILS...Avoid forested areas as strong wind gusts 
  will blow down trees and branches. Stay clear of power lines. 
  Secure outdoor objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ016>019-211400-
/O.NEW.KSTO.WI.Y.0002.220121T1500Z-220122T1500Z/
Central Sacramento Valley-Southern Sacramento Valley-
Carquinez Strait and Delta-Northern San Joaquin Valley-
Including the cities of Chico, Oroville, Marysville/Yuba City, 
Sacramento, Fairfield/Suisun, Stockton, and Modesto
126 PM PST Thu Jan 20 2022

...WIND ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 7 AM PST
SATURDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 35 to 40 mph 
  expected.

* WHERE...Central Sacramento Valley, Southern Sacramento Valley, 
  Carquinez Strait and Delta and Northern San Joaquin Valley 
  Counties.

* WHEN...From 7 AM Friday to 7 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs and weakened trees could be blown down and a few power 
  outages may result. Travel could be difficult, especially for 
  high profile vehicles.

* ADDITIONAL DETAILS...Avoid forested areas as gusty winds could 
  blow down trees and branches. Stay clear of power lines. Secure 
  outdoor objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
7 follow-up statements
173 
WWUS76 KSTO 211100
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
300 AM PST Fri Jan 21 2022

...Strong north to east winds through Saturday...

.North to east winds will increase across interior Northern
California today. The strongest winds in the Central Valley will
occur this afternoon into Saturday morning, while strongest winds
over the northern Sierra and southern Cascades are expected
tonight and Saturday. Gusts of 35 to 45 mph will be possible in
the Central Valley, and gusts over 50 mph are likely across the
higher elevations and exposed ridges in the northern Sierra. The
most significant impacts are expected in the mountains where
downed trees and power outages will be possible along with
difficult driving conditions.

CAZ068-069-220000-
/O.CON.KSTO.WI.Y.0002.220121T1500Z-220122T2000Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
300 AM PST Fri Jan 21 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO NOON
PST SATURDAY...

* WHAT...Northeast winds 30 to 40 mph with gusts up to 50 to 70 
  mph expected.

* WHERE...Western Plumas County/Lassen Park and West Slope 
  Northern Sierra Nevada Counties.

* WHEN...From 7 AM this morning to noon PST Saturday.

* IMPACTS...Strong winds could blow around unsecured objects. Tree
  limbs and weakened treas could be blown down and power outages
  are possible. Travel could be difficult, especially for high
  profile vehicles.

* ADDITIONAL DETAILS...Avoid forested areas as strong wind gusts 
  will blow down trees and branches. Stay clear of power lines. 
  Secure outdoor objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ016>019-220000-
/O.CON.KSTO.WI.Y.0002.220121T1500Z-220122T1500Z/
Central Sacramento Valley-Southern Sacramento Valley-
Carquinez Strait and Delta-Northern San Joaquin Valley-
Including the cities of Chico, Oroville, Marysville/Yuba City, 
Sacramento, Fairfield/Suisun, Stockton, and Modesto
300 AM PST Fri Jan 21 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM
PST SATURDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Northern San Joaquin Valley, Carquinez Strait and Delta,
  Central and Southern Sacramento Valley.

* WHEN...From 7 AM this morning to 7 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs and weakened trees could be blown down and a few power
  outages may result. Travel could be difficult, especially for
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
725 
WWUS76 KSTO 211644
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
844 AM PST Fri Jan 21 2022

...Strong north to east winds through Saturday...

.North to east winds will increase across interior Northern
California today. The strongest winds in the Central Valley will
occur this afternoon into Saturday morning, while strongest winds
over the northern Sierra and southern Cascades are expected
tonight and Saturday. Gusts of 30 to 45 mph are likely in the 
Central Valley, locally higher along the west side and Delta 
area. Gusts of 50 to 70 mph, locally higher, are likely across 
the higher elevations and exposed ridges in the northern Sierra. 
The most significant impacts are expected in the mountains where 
downed trees and power outages will be possible along with 
difficult driving conditions.

CAZ068-069-221300-
/O.UPG.KSTO.WI.Y.0002.000000T0000Z-220122T2000Z/
/O.NEW.KSTO.HW.W.0001.220121T1644Z-220122T2000Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
844 AM PST Fri Jan 21 2022

...HIGH WIND WARNING IN EFFECT UNTIL NOON PST SATURDAY...

* WHAT...Northeast winds 30 to 45 mph with gusts up to 50 to 70
  mph, locally higher along ridgetops and peaks.

* WHERE...Western Plumas County/Lassen Park and West Slope 
  Northern Sierra Nevada Counties.

* WHEN...Until noon PST Saturday.

* IMPACTS...Damaging winds will have the potential to blow down
  burned/weakened trees. Possible downed power lines resulting in
  power outages. Travel will be difficult, especially for high
  profile vehicles.

* ADDITIONAL DETAILS...Outdoor recreation activities such as
  skiing, snowshoeing, and hiking will be potentially dangerous
  with the high winds. Avoid forested areas as winds could blow 
  down trees and branches. Stay clear of power lines. Secure 
  outdoor objects.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ016>019-221300-
/O.CON.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/
Central Sacramento Valley-Southern Sacramento Valley-
Carquinez Strait and Delta-Northern San Joaquin Valley-
Including the cities of Chico, Oroville, Marysville/Yuba City, 
Sacramento, Fairfield/Suisun, Stockton, and Modesto
844 AM PST Fri Jan 21 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph, locally
  higher along the west side of the Sacramento Valley and Delta
  areas.

* WHERE...Northern San Joaquin Valley, Carquinez Strait and 
  Delta, Central and Southern Sacramento Valley.

* WHEN...From 7 AM this morning to 7 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs and weakened trees could be blown down and a few 
  power outages may result. Travel could be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Avoid forested areas as gusty winds could 
  blow down trees and branches. Stay clear of power lines. Secure 
  outdoor objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
785 
WWUS76 KSTO 211904
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
1104 AM PST Fri Jan 21 2022

...Strong north to east winds through Saturday...

.North to east winds will increase across interior Northern
California today. The strongest winds in the Central Valley will
occur this afternoon into Saturday morning, while strongest winds
over the northern Sierra and southern Cascades are expected
tonight and Saturday. Gusts of 30 to 45 mph are likely in the
Central Valley, locally higher along the west side and Delta
area. Gusts of 50 to 70 mph, locally higher, are likely across
the higher elevations and exposed ridges in the northern Sierra.
The most significant impacts are expected in the mountains where
downed trees and power outages will be possible along with
difficult driving conditions.

CAZ068-069-212015-
/O.CON.KSTO.HW.W.0001.000000T0000Z-220122T2000Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
1104 AM PST Fri Jan 21 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST SATURDAY...

* WHAT...Northeast winds 30 to 45 mph with gusts up to 50 to 70 
  mph, locally higher along ridgetops and peaks.

* WHERE...Western Plumas County/Lassen Park and West Slope 
  Northern Sierra Nevada Counties.

* WHEN...Until noon PST Saturday.

* IMPACTS...Damaging winds will have the potential to blow down 
  burned/weakened trees. Possible downed power lines resulting 
  in power outages. Travel will be difficult, especially for 
  high profile vehicles.

* ADDITIONAL DETAILS...Outdoor recreation activities such as 
  skiing, snowshoeing, and hiking will be potentially dangerous 
  with the high winds. Avoid forested areas as winds could blow 
  down trees and branches. Stay clear of power lines. Secure 
  outdoor objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ015-212015-
/O.EXA.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/
Northern Sacramento Valley-
Including the cities of Redding and Red Bluff
1104 AM PST Fri Jan 21 2022

...WIND ADVISORY IN EFFECT UNTIL 7 AM PST SATURDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph, locally
  higher along the west side of the Sacramento Valley.

* WHERE...Northern Sacramento Valley.

* WHEN...From 7 AM this morning to 7 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs and weakened trees could be blown down and a few 
  power outages may result. Travel could be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Avoid forested areas as gusty winds could 
  blow down trees and branches. Stay clear of power lines. 
  Secure outdoor objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ016>019-212015-
/O.CON.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/
Central Sacramento Valley-Southern Sacramento Valley-
Carquinez Strait and Delta-Northern San Joaquin Valley-
Including the cities of Chico, Oroville, Marysville/Yuba City, 
Sacramento, Fairfield/Suisun, Stockton, and Modesto
1104 AM PST Fri Jan 21 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph, 
  locally higher along the west side of the Sacramento Valley 
  and Delta areas.

* WHERE...Northern San Joaquin Valley, Carquinez Strait and 
  Delta, Central and Southern Sacramento Valley.

* WHEN...From 7 AM this morning to 7 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs and weakened trees could be blown down and a few 
  power outages may result. Travel could be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Avoid forested areas as gusty winds could 
  blow down trees and branches. Stay clear of power lines. 
  Secure outdoor objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
782 
WWUS76 KSTO 211906
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
1106 AM PST Fri Jan 21 2022

...Strong north to east winds through Saturday...

.North to east winds will increase across interior Northern
California today. The strongest winds in the Central Valley will
occur this afternoon into Saturday morning, while strongest winds
over the northern Sierra and southern Cascades are expected
tonight and Saturday. Gusts of 30 to 45 mph are likely in the
Central Valley, locally higher along the west side and Delta
area. Gusts of 50 to 70 mph, locally higher, are likely across
the higher elevations and exposed ridges in the northern Sierra.
The most significant impacts are expected in the mountains where
downed trees and power outages will be possible along with
difficult driving conditions.

CAZ068-069-221400-
/O.CON.KSTO.HW.W.0001.000000T0000Z-220122T2000Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
1106 AM PST Fri Jan 21 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST SATURDAY...

* WHAT...Northeast winds 30 to 45 mph with gusts up to 50 to 70 
  mph, locally higher along ridgetops and peaks.

* WHERE...Western Plumas County/Lassen Park and West Slope 
  Northern Sierra Nevada Counties.

* WHEN...Until noon PST Saturday.

* IMPACTS...Damaging winds will have the potential to blow down 
  burned/weakened trees. Possible downed power lines resulting 
  in power outages. Travel will be difficult, especially for 
  high profile vehicles.

* ADDITIONAL DETAILS...Outdoor recreation activities such as 
  skiing, snowshoeing, and hiking will be potentially dangerous 
  with the high winds. Avoid forested areas as winds could blow 
  down trees and branches. Stay clear of power lines. Secure 
  outdoor objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ015>019-221400-
/O.CON.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/
Northern Sacramento Valley-Central Sacramento Valley-
Southern Sacramento Valley-Carquinez Strait and Delta-
Northern San Joaquin Valley-
Including the cities of Redding, Red Bluff, Chico, Oroville, 
Marysville/Yuba City, Sacramento, Fairfield/Suisun, Stockton, 
and Modesto
1106 AM PST Fri Jan 21 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph, 
  locally higher along the west side of the Sacramento Valley 
  and Delta areas.

* WHERE...Northern San Joaquin Valley; Carquinez Strait; Delta
  area; and Northern, Central, and Southern Sacramento Valley.

* WHEN...From 7 AM this morning to 7 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs and weakened trees could be blown down and a few 
  power outages may result. Travel could be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Avoid forested areas as gusty winds could 
  blow down trees and branches. Stay clear of power lines. 
  Secure outdoor objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
020 
WWUS76 KSTO 221048
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
248 AM PST Sat Jan 22 2022

...Strong north to east winds through this morning...

CAZ068-069-222000-
/O.CON.KSTO.HW.W.0001.000000T0000Z-220122T2000Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
248 AM PST Sat Jan 22 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Northeast winds 30 to 40 mph with gusts up to 50 to 60 
  mph, locally higher along ridgetops and peaks.

* WHERE...Western Plumas County/Lassen Park and West Slope 
  Northern Sierra Nevada Counties.

* WHEN...Until noon PST Saturday.

* IMPACTS...Damaging winds will have the potential to blow down
  burned/weakened trees. Possible downed power lines resulting in
  power outages. Travel will be difficult, especially for high
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ015>019-221500-
/O.CON.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/
Northern Sacramento Valley-Central Sacramento Valley-
Southern Sacramento Valley-Carquinez Strait and Delta-
Northern San Joaquin Valley-
Including the cities of Redding, Red Bluff, Chico, Oroville, 
Marysville/Yuba City, Sacramento, Fairfield/Suisun, Stockton, 
and Modesto
248 AM PST Sat Jan 22 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...

* WHAT...North winds 20 to 25 mph with gusts up to 40 mph, highest 
  along the west side of the Sacramento Valley and Delta areas.

* WHERE...Carquinez Strait; Delta area; and Northern, Central, 
  and Southern Sacramento Valley.

* WHEN...To 7 AM this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs acould be blown down and a few power outages may result.
  Travel could be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
774 
WWUS76 KSTO 221114
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
314 AM PST Sat Jan 22 2022

...Strong north to east winds through this morning...

CAZ019-221215-
/O.CAN.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/
Northern San Joaquin Valley-
Including the cities of Stockton and Modesto
314 AM PST Sat Jan 22 2022

...WIND ADVISORY IS CANCELLED...

$$

CAZ068-069-222000-
/O.CON.KSTO.HW.W.0001.000000T0000Z-220122T2000Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
314 AM PST Sat Jan 22 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Northeast winds 30 to 40 mph with gusts up to 50 to 60 
  mph, locally higher along ridgetops and peaks.

* WHERE...Western Plumas County/Lassen Park and West Slope 
  Northern Sierra Nevada Counties.

* WHEN...Until noon PST Saturday.

* IMPACTS...Damaging winds will have the potential to blow down 
  burned/weakened trees. Possible downed power lines resulting 
  in power outages. Travel will be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ015>018-221500-
/O.CON.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/
Northern Sacramento Valley-Central Sacramento Valley-
Southern Sacramento Valley-Carquinez Strait and Delta-
Including the cities of Redding, Red Bluff, Chico, Oroville, 
Marysville/Yuba City, Sacramento, and Fairfield/Suisun
314 AM PST Sat Jan 22 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...

* WHAT...North winds 20 to 25 mph with gusts up to 40 mph, 
  highest along the west side of the Sacramento Valley and Delta 
  areas.

* WHERE...Carquinez Strait; Delta area; and Northern, Central, 
  and Southern Sacramento Valley.

* WHEN...To 7 AM this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs acould be blown down and a few power outages may 
  result. Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
950 
WWUS76 KSTO 221512
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
712 AM PST Sat Jan 22 2022

...Strong north to east winds through this morning...

CAZ017-018-222000-
/O.EXP.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/
/O.NEW.KSTO.WI.Y.0003.220122T1512Z-220122T2000Z/
Southern Sacramento Valley-Carquinez Strait and Delta-
Including the cities of Sacramento and Fairfield/Suisun
712 AM PST Sat Jan 22 2022

...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY FOR THE FAR
WESTSIDE OF THE VALLEY AND DELTA...

* WHAT...North winds 15 to 30 mph with local gusts up to 40 mph.

* WHERE...Southern Sacramento Valley and Carquinez Strait and 
  Delta Counties.

* WHEN...Until noon PST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ015-016-221615-
/O.EXP.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/
Northern Sacramento Valley-Central Sacramento Valley-
Including the cities of Redding, Red Bluff, Chico, Oroville, 
and Marysville/Yuba City
712 AM PST Sat Jan 22 2022

...WIND ADVISORY HAS EXPIRED...

The stronger winds have decreased but conditions will remain 
breezy today. The wind advisory will be allowed to expire.

$$

CAZ068-069-222000-
/O.CON.KSTO.HW.W.0001.000000T0000Z-220122T2000Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
712 AM PST Sat Jan 22 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Northeast winds 15 to 30 mph with local gusts 40 to 60 
  mph.

* WHERE...Western Plumas County/Lassen Park and West Slope 
  Northern Sierra Nevada Counties.

* WHEN...Until noon PST today.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Jan 20, 3:54 AM PST, 9 hours 32 minutes earlier.

Area forecast discussion, Jan 20, 3:54 AM PST, 9 hours 32 minutes before
Area Forecast Discussion
National Weather Service Sacramento CA
354 AM PST Thu Jan 20 2022

.SYNOPSIS...
Dry weather continues through the forecast period. Breezy north
to east winds are expected Friday into Saturday, with the
potential for locally strong gusts for Sierra ridges.

&&

.DISCUSSION...
Strong upper high over the Eastern Pacific will dominate the
Northern California weather through the week with dry weather and
warming temperatures. Afternoon highs will generally be from the
low 60's and upper 60's. A disturbance will drop south around the
high into the Great Basin Region Friday and Saturday. This system
will tighten the pressure gradient over NorCal with gusty north
winds developing down the Sacramento Valley and gusty east winds
down the Sierra into the foothills. Gusts from 30 to 35 mph will
be possible in the Valley up to 50 mph possible Sierra and
foothills. Ensembles have trended a bit farther west with this
system with an increase in wind confidence and speeds, especially
over the Sierra south of Interstate 80. This could blow unsecured
items and make driving of high profile vehicles difficulty. The
EFI is showing a signature for unusually strong winds over the
Sierra and gusts up to 50-60 mph are possible over Sierra ridges.
These gusts could impact outdoor winter recreation Friday
afternoon through Saturday. The wind could down fire weakened
branches and trees. Local power outages are a possibility. Winds
will diminish some on Saturday, but still remain on the breezy
side, lighter winds expected Sunday.
&&

.EXTENDED DISCUSSION (Monday THROUGH Thursday)...

EPAC High remains the dominant synoptic feature through the
extended forecast period. This will result in continued dry
weather with above normal high temperatures. Some patchy night
and morning fog possible in the Southern Sacramento and San
Joaquin Valleys.

&&

.AVIATION...

Lcl MVFR/IFR/LIFR conds poss in BR/FG in Cntrl VLy vcnty of KMYV
Swd and into ptns of Delta til abt 19z, otrw VFR conds ovr intr
NorCal nxt 24 hrs. Lcl NEly sfc wnd gsts up to 25 kts poss in Ern
fthls, otrw sfc wnd genly AOB 12 kts.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
None.
&&

Nearby

Wind Advisories in California, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.